# SDR EISA99030

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 182502800
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 FIRE DETECTOR ILLUMINATED INFLIGHT.  FOUND FIRE LOOP GROUNDING ON COWLING.  REPOSITIONED LOOP AND OPS CHECK GOOD PER MM 26-81-01.  (M)
